# SDR AALA20111011TUL01

- Difficulty date: October 11, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 33,746 hours, 16,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5910081175
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER OUTER SKIN IS BENT AND OIL CANNED.  STRAIGHTENED BENT AREAS OF LOWER SKIN.  DYE CHECKED AND FOUND NO CRACK INDICATION.  INSTALLED REPAIR DOUBLER PER AARD 52-10-00-2 REPAIR 2.
